# SDR SIMA20170831001

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 33,172 hours, 29,040 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 3633501003
- Part serial: 09013
- Condition: Failed
- Location: Rt Wing Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RETRACTED FLAPS TO 0 DEGREES ON THE SELECTOR.  RECIEVED FLAP FAIL ON EICAS.  FLAPS INDICATED 9 DEGREES. RETURNED FOR LANDING AND LANDED.  REMOVED AND REPLACED THE RT VELOCITY SENSOR IAW AMM 27-51-12.  REMOVED AND REPLACED FLAP CONTROL UNIT IAW AMM 27-53-02. OPS CHECKED GOOD IAW AMM AMM 27-51-00.
